# SDR 2019F00016

- Difficulty date: May 22, 2018
- Submitted: May 22, 2018
- Operation: General aviation
- Aircraft: N14PB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258317
- Aircraft time: 7,654 hours, 4,762 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AHA1814
- Part serial: 5027DP
- Condition: Separated
- Location: Lt Mlg
- Part time: 7,654 hours, 4,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT INBD WHEEL SEPARATED AFTER TAKEOFF.  APPEARS AS IF ALL NUTS BACKED OFF ON WHEEL HALF CAUSING SEPARATION OF WHEEL ASSEMBLY AND TIRE TO SPIN OFF.  WHEEL ASSEMBLE HAD BEEN OVERHAULED AND BUILT UP WITH NEW TIRE 36.6 HRS, 15 CYCLES PRIOR TO THIS ISSUE.  IT APPEARS AS IF ALL NUTS BACKED OFF THE BOLTS, THIS MAY BE AN ISSUE OF BAD BATCH OF HARDWARE, NUT RUNNING TORQUE.  TOTAL TIME FOR PART LISTED AS AIRCRAFT TIME SO FORM COULD BE SUBMITTED ACTUAL TIME IS UNKNOWN BUT SYSTEM WOULD NOT ACCEPT THAT AS AN ANSWER.
